Alert archive / New Mexico / High Wind Warnings in 2010
High Wind Warning 8, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at May 10, 2010, 4:18 AM MDT. It took effect at May 10, 2010, 6:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 10, 2010, 4:18 AM MDT (10:18 UTC)
- In effect from
- May 10, 2010, 6:00 AM MDT
- Expired
- May 10, 2010, 4:14 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
023 WWUS75 KABQ 101018 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 418 AM MDT MON MAY 10 2010 ...HIGH WINDS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TODAY... .A FAST MOVING WEATHER SYSTEM WILL MOVE EASTWARD ACROSS NORTHERN NEW MEXICO TODAY. STRONG WINDS ALOFT MIXING TO THE SURFACE COMBINED WITH A DEEPENING SURFACE LOW OVER SOUTHEAST COLORADO WILL RESULT IN VERY STRONG AND POTENTIALLY DAMAGING WINDS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TODAY. STRONG WINDS WILL DEVELOP BY SUNRISE OVER THE NORTHERN SACRAMENTO MOUNTAINS AND HIGHER SLOPES...BEFORE EXPANDING EASTWARD BY MID MORNING. STRONG AND GUSTY WINDS ARE ALSO POSSIBLE ACROSS THE NORTHWEST...WEST CENTRAL AND SOUTHWEST MOUNTAINS AS WELL AS THE CENTRAL VALLEYS. WIND SPEEDS WILL PEAK AROUND THE NOON HOUR AND MAY RESULT IN AREAS OF BLOWING DUST. NMZ523-526-528>534-539-540-101800- /O.UPG.KABQ.HW.A.0009.100510T1200Z-100511T0000Z/ /O.NEW.KABQ.HW.W.0008.100510T1200Z-100511T0000Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 418 AM MDT MON MAY 10 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...THIS INCLUDES THE SOUTH CENTRAL MOUNTAINS...CENTRAL HIGHLANDS AND MUCH OF NORTHEAST NEW MEXICO. * WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH. * TIMING...STRONG WINDS WILL DEVELOP OVER THE SOUTH CENTRAL MOUNTAINS BY SUNRISE MONDAY MORNING. STRONG WINDS WILL INCREASE COVERAGE TO THE REMAINDER OF THE AREA BY MID MORNING. WIND SPEEDS WILL PEAK AROUND THE NOON HOUR BEFORE DECREASING LATE THIS AFTERNOON. * VISIBILITY...EXPECT LOCAL VISIBILITY REDUCTIONS IN BLOWING DUST. THESE REDUCTIONS MAY BE INTERMITTENT AND SUDDEN. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS WILL IMPACT HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADS SUCH AS U.S. HIGHWAYS 84 AND 285. LOOSE OBJECTS MAY ALSO BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ515-521-522-524-527-535>537-101800- /O.NEW.KABQ.HW.W.0008.100510T1200Z-100511T0000Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- ESTANCIA VALLEY-SOUTH CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- 418 AM MDT MON MAY 10 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * LOCATION...THIS INCLUDES THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...THE RATON RIDGE...THE SANDIA AND MANZANO MOUNTAINS AND PORTIONS OF EAST CENTRAL NEW MEXICO. * WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * TIMING...WIND WILL INCREASE BY MID MORNING...PEAK AROUND NOON...BEFORE DECREASING LATE THIS AFTERNOON. * VISIBILITY...EXPECT LOCAL VISIBILITY REDUCTIONS IN BLOWING DUST. THESE REDUCTIONS MAY BE INTERMITTENT AND SUDDEN. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS WILL IMPACT HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADS SUCH AS STATE HIGHWAYS 434...206 AND 41. LOOSE OBJECTS MAY ALSO BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ538-101800- /O.NEW.KABQ.WI.Y.0026.100510T1200Z-100511T0000Z/ CHAVES COUNTY PLAINS- 418 AM MDT MON MAY 10 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * LOCATION...THIS INCLUDES THE CHAVES COUNTY PLAINS. * WINDS...WEST TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 55 MPH. * TIMING...WINDS WILL INCREASE RAPIDLY THIS MORNING...PEAK DURING THE EARLY AFTERNOON..AND DECREASE EARLY THIS EVENING. * VISIBILITY...BLOWING DUST MAY LOCALLY REDUCE VISIBILITY. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS WILL IMPACT HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADS SUCH AS U.S. HIGHWAY 285. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ506>508-510>514-516>520-525-101800- /O.NEW.KABQ.WI.Y.0026.100510T1200Z-100511T0000Z/ WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- UPPER RIO GRANDE VALLEY-LOWER CHAMA RIVER VALLEY- SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY- 418 AM MDT MON MAY 10 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * LOCATION...THIS INCLUDES THE NORTHWEST...WEST CENTRAL AND SOUTHWEST MOUNTAINS AS WELL AS THE RIO GRANDE VALLEY...LOWER CHAMA RIVER VALLEY...SANTA FE METRO AREA...AND PORTIONS OF THE SANGRE DE CRISTO MOUNTAINS. * WINDS...WEST 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. * TIMING...WINDS WILL INCREASE SHORTLY AFTER SUNRISE...PEAK AROUND THE NOON HOUR...BEFORE DECREASING THIS AFTERNOON. * VISIBILITY...AREAS OF BLOWING DUSTS MAY LOCALLY REDUCE VISIBILITY. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS WILL IMPACT HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADS SUCH AS INTERSTATE 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 34
2 follow-up statements
770 WWUS75 KABQ 101753 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1153 AM MDT MON MAY 10 2010 ...HIGH WINDS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TODAY... .A FAST MOVING WEATHER SYSTEM WILL EXIT THE NORTHEAST CORNER OF NEW MEXICO TODAY. STRONG WINDS ALOFT MIXING TO THE SURFACE COMBINED WITH A DEEPENING SURFACE LOW OVER SOUTHEAST COLORADO WILL CONTINUE TO RESULT IN VERY STRONG AND POTENTIALLY DAMAGING WINDS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TODAY. GUSTY WINDS ARE CONTINUING IN CENTRAL VALLEYS AND WESTERN SECTIONS OF THE STATE...BUT SPEEDS ARE EXPECTED TO DECREASE SOME THROUGH THE MID TO LATE AFTERNOON. AREAS OF BLOWING DUST WILL RESULT IN REDUCED VISIBILITIES. NMZ515-521>524-526>537-539-540-110000- /O.CON.KABQ.HW.W.0008.000000T0000Z-100511T0000Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 1153 AM MDT MON MAY 10 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * LOCATION...THIS INCLUDES THE SUMMITS AND EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AS WELL AS THE HIGHLANDS AND HIGH PLAINS OF CENTRAL AND NORTHEASTERN NEW MEXICO. * WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH. * TIMING...WIND WILL REMAIN VERY STRONG THROUGH THE EARLY AFTERNOON...BEFORE DECREASING BY MID AFTERNOON. * VISIBILITY...EXPECT LOCAL VISIBILITY REDUCTIONS IN BLOWING DUST. THESE REDUCTIONS MAY BE INTERMITTENT AND SUDDEN. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS WILL IMPACT HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH TO SOUTH ORIENTED ROADS SUCH AS INTERSTATE 25...U.S. HIGHWAYS 285 AND 84...AND STATE ROUTES 39 AND 402. LOOSE OBJECTS MAY ALSO BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ538-110000- /O.CON.KABQ.WI.Y.0026.000000T0000Z-100511T0000Z/ CHAVES COUNTY PLAINS- 1153 AM MDT MON MAY 10 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * LOCATION...THIS INCLUDES THE CHAVES COUNTY PLAINS. * WINDS...WEST TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 55 MPH. * TIMING...WINDS WILL REMAIN STRONG THROUGH THE EARLY AFTERNOON..AND WILL DECREASE BY LATE AFTERNOON. * VISIBILITY...BLOWING DUST MAY LOCALLY REDUCE VISIBILITY. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS WILL IMPACT HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADS SUCH AS U.S. HIGHWAY 285. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ506>508-510>514-516>520-525-110000- /O.CON.KABQ.WI.Y.0026.000000T0000Z-100511T0000Z/ WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- UPPER RIO GRANDE VALLEY-LOWER CHAMA RIVER VALLEY- SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY- 1153 AM MDT MON MAY 10 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * LOCATION...THIS INCLUDES THE NORTHWEST...WEST CENTRAL AND SOUTHWEST MOUNTAINS AS WELL AS THE RIO GRANDE VALLEY...LOWER CHAMA RIVER VALLEY...SANTA FE METRO AREA...AND PORTIONS OF THE SANGRE DE CRISTO MOUNTAINS. * WINDS...WEST 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. * TIMING...WINDS WILL REMAIN STRONG THROUGH THE EARLY AFTERNOON...BEFORE DECREASING BY MID AFTERNOON. * VISIBILITY...AREAS OF BLOWING DUST MAY LOCALLY REDUCE VISIBILITY. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS WILL IMPACT HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADS SUCH AS INTERSTATE 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 52
561 WWUS75 KABQ 102214 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 414 PM MDT MON MAY 10 2010 ...GUSTY WINDS DIMINISHING THIS AFTERNOON...HOWEVER STRONG WINDS EXPECTED TO REDEVELOP ON TUESDAY... .THE LOW PRESSURE DISTURBANCE THAT BROUGHT STRONG WINDS TO MUCH OF NEW MEXICO TODAY IS QUICKLY EXITING TO THE NORTHEAST...AND WINDS ARE EXPECTED TO CONTINUE DECREASING IN SPEED THROUGH THE LATE AFTERNOON AND EARLY EVENING HOURS. ANOTHER UPPER LEVEL LOW PRESSURE SYSTEM WILL QUICKLY TRACK OVER THE SOUTHWESTERN STATES TONIGHT AND INTO TUESDAY...ALLOWING STRONG WINDS TO ONCE AGAIN DEVELOP OVER MUCH OF NEW MEXICO. THE STRONGER WINDS ARE EXPECTED TO FAVOR WESTERN NEW MEXICO BY LATE MORNING AND THROUGH THE AFTERNOON WHILE WINDY CONDITIONS GRADUALLY SPREAD INTO MANY OTHER CENTRAL AND EASTERN LOCALES OF NEW MEXICO BY TUESDAY AFTERNOON. NMZ515-521>524-526>529-532-533-537-539-540-110500- /O.CAN.KABQ.HW.W.0008.000000T0000Z-100511T0000Z/ /O.NEW.KABQ.WI.Y.0027.100511T2000Z-100512T0100Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-DE BACA COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 414 PM MDT MON MAY 10 2010 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 7 PM MDT TUESDAY... ...HIGH WIND WARNING IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 7 PM MDT TUESDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. * LOCATION...THIS INCLUDES THE SUMMITS AND EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AS WELL AS THE HIGHLANDS AND HIGH PLAINS OF CENTRAL AND NORTHEASTERN NEW MEXICO. * WINDS...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TO REDEVELOP ON TUESDAY. * TIMING...WINDS WILL CONTINUE TO DIMINISH LATE THIS AFTERNOON AND EARLY EVENING...BUT STRONG WINDS WILL REDEVELOP EARLY TUESDAY AFTERNOON. * VISIBILITY...EXPECT LOCAL VISIBILITY REDUCTIONS IN BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTHWEST TO SOUTHEAST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ530-531-534>536-102315- /O.CAN.KABQ.HW.W.0008.000000T0000Z-100511T0000Z/ UNION COUNTY-HARDING COUNTY-QUAY COUNTY-CURRY COUNTY- ROOSEVELT COUNTY- 414 PM MDT MON MAY 10 2010 ...HIGH WIND WARNING IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE HIGH WIND WARNING. WINDS WILL CONTINUE TO DECREASE IN SPEED THROUGH THE LATE AFTERNOON AND EARLY THIS EVENING. SOME OCCASIONAL GUSTS UP TO 45 MPH MAY BE POSSIBLE BEFORE 6 PM. $$ NMZ507-510>514-516>520-525-538-110500- /O.CAN.KABQ.WI.Y.0026.000000T0000Z-100511T0000Z/ /O.NEW.KABQ.WI.Y.0027.100511T2000Z-100512T0100Z/ WEST CENTRAL HIGHLANDS-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- UPPER RIO GRANDE VALLEY-LOWER CHAMA RIVER VALLEY- SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY- CHAVES COUNTY PLAINS- 414 PM MDT MON MAY 10 2010 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 7 PM MDT TUESDAY... ...WIND ADVISORY FOR TODAY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 7 PM MDT TUESDAY. THE WIND ADVISORY FOR TODAY HAS BEEN CANCELLED. * LOCATION...THIS INCLUDES THE CHAVES COUNTY PLAINS...MUCH OF THE SANGRE DE CRISTO MOUNTAINS...AS WELL AS THE LOWER CHAMA AND RIO GRANDE VALLEYS. * WINDS...WEST TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50MPH ARE EXPECTED TO REDEVELOP TUESDAY AFTERNOON. * TIMING...WINDS WILL CONTINUE TO DECREASE IN SPEED THROUGH THE LATE AFTERNOON AND EARLY EVENING...HOWEVER STRONG WINDS ARE EXPECTED TO REDEVELOP BY EARLY AFTERNOON TUESDAY. * VISIBILITY...BLOWING DUST MAY LOCALLY REDUCE VISIBILITY. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS WILL IMPACT HIGH PROFILE VEHICLES ALONG NORTHWEST TO SOUTHEAST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ506-508-110500- /O.CAN.KABQ.WI.Y.0026.000000T0000Z-100511T0000Z/ /O.NEW.KABQ.HW.A.0010.100511T1700Z-100512T0100Z/ WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS- 414 PM MDT MON MAY 10 2010 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... ...WIND ADVISORY IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. THE WIND ADVISORY FOR TODAY HAS BEEN CANCELLED. * LOCATION...THIS INCLUDES THE WEST CENTRAL AND SOUTHWEST MOUNTAINS OF NEW MEXICO. * WINDS...WEST 25 TO 35 MPH WITH GUSTS NEAR 50 MPH ARE EXPECTED TO REDEVELOP LATE TUESDAY MORNING. * TIMING...WINDS WILL CONTINUE TO DECREASE IN SPEED LATE THIS AFTERNOON AND INTO THE EARLY EVENING...HOWEVER STRONG WINDS ARE EXPECTED TO REDEVELOP LATE TUESDAY MORNING AND THROUGH THE AFTERNOON. * VISIBILITY...AREAS OF BLOWING DUST MAY LOCALLY REDUCE VISIBILITY. * LOCAL IMPACTS...STRONG AND POTENTIALLY HAZARDOUS CROSS WINDS WILL IMPACT HIGH PROFILE VEHICLES ALONG NORTHWEST TO SOUTHEAST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ NMZ502-505-110500- /O.NEW.KABQ.HW.A.0010.100511T1700Z-100512T0100Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU- 414 PM MDT MON MAY 10 2010 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * LOCATION...THIS INCLUDES THE CHUSKA MOUNTAINS AND THE WEST CENTRAL PLATEAU OF NEW MEXICO. * WINDS...STRONG WINDS OF 30 TO 40 MPH WITH OCCASIONAL GUSTS UP TO 60 MPH ARE EXPECTED TUESDAY. * TIMING...WINDS WILL INCREASE IN SPEED THROUGH THE LATE MORNING TUESDAY AND WILL REMAIN STRONG THROUGH THE EARLY EVENING. * VISIBILITY...LOCALIZED AREAS WILL SEE REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. * LOCAL IMPACTS...STRONG AND POTENTIALLY HAZARDOUS CROSS WINDS WILL IMPACT HIGH PROFILE VEHICLES ON NORTHWEST TO SOUTHEAST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at May 10, 3:26 AM MDT, 52 minutes earlier.
Area forecast discussion, May 10, 3:26 AM MDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 326 AM MDT MON MAY 10 2010 .DISCUSSION... BUSY COUPLE OF DAYS AHEAD WITH WIND AND FIRE WEATHER CONCERNS. SHORTWAVE EVIDENT ON SATELLITE IMAGERY THIS MORNING ACROSS NORTH CENTRAL ARIZONA WILL QUICKLY MOVE ACROSS NORTHERN NM THIS MORNING. AS SUCH...THE STRONGEST MID AND UPPER LEVEL WINDS WILL CROSS THE STATE BY 18Z. THIS COMBINED WITH A 995 SFC LOW OVER SOUTHEAST COLORADO BY 18Z WILL RESULT IN VERY STRONG WINDS EAST OF THE CENTRAL MOUNTAIN CHAIN. WILL UPGRADE THE HIGH WIND WATCH TO A WARNING AND ADD A FEW ZONES AS WELL DUE TO RUC GUIDANCE SHOWING 50KT OR BETTER ACROSS ALL OF THE EASTERN PLAINS AT 700MB AT 18Z. TUCUMCARI AND AZTEC PROFILERS ALREADY SHOWING 45 TO 50KT AROUND 700 MB. WILL GO AHEAD AND ISSUE A WIND ADVISORY FOR MUCH OF THE REST OF THE AREA MINUS THE FAR WEST AND NORTHWEST. JET SHOULD PULL INTO EASTERN NM BY MID DAY...AND THUS...ADVISORY TYPE WINDS ACROSS THE WEST SHOULD HAVE COME AND GONE BY EARLY AFTERNOON. WINDS SHOULD DIMINISH FAIRLY EARLY THIS EVENING ACROSS THE EAST. THIS FIRST SYSTEM WILL TRY TO SEND A FRONT INTO FAR NORTHEAST NM TONIGHT...BUT STRONG SOUTHWESTERLY WINDS WILL DEVELOP AGAIN TOMORROW...WHICH WILL KEEP THE FRONT THERE OR MAY EVEN PUSH IT NORTHEASTWARD OUT OF THE CWA. A 994 SFC LOW WILL DEVELOP ACROSS NORTHEAST NM AS A CLOSED LOW APPROACHES THE AREA. HIGH END WIND ADVISORIES ARE PROBABLY A GOOD BET FOR MOST AREAS TOMORROW...THOUGH SOME AREAS MAY NEED ANOTHER HIGH WIND WARNING. THIS CLOSED LOW WILL BE CENTERED JUST NORTH OF THE FOUR CORNERS AREA BY 06Z WED...BEFORE MOVING ACROSS COLORADO DURING THE DAY ON WEDNESDAY. WINDS ACROSS THE STATE MAY CONTINUE TO BE BREEZY WEDNESDAY AFTN...THOUGH NOT AS STRONG AS TODAY AND TOMORROW. THEN A FRONT WILL SLIDE DOWN THE EASTERN PLAINS LATE WEDNESDAY NIGHT...WHICH WILL COOL TEMPERATURES...USHER IN SOME MOISTURE...AND POSSIBLY ALLOW FOR A SHOWER TO DEVELOP. APPEARS TO STAY FAIRLY STABLE BEHIND THE FRONT THURSDAY AFTERNOON...AND TO SOME EXTENT FRIDAY AFTERNOON AS WELL...BUT AS EASTERLY WINDS CONTINUE TO USHER IN MOISTURE...THE WEEKEND HAS THE POTENTIAL TO BE ACTIVE ACROSS THE EAST WITH THUNDERSTORM ACTIVITY. HOWEVER...UPPER LEVEL FEATURES ARE MORE UNCERTAIN BY THIS TIME. 34 && .AVIATION... MVFR TO IFR CIGS FROM KCAO TO KCVN QUICKLY MOVING EAST WITH VFR CONDITIONS ALL AREAS BY 12Z AND CONTINUING THROUGH TONIGHT. STRONG TO HIGH WINDS TODAY EXCEPT IN THE NORTHWEST. SOUTHWEST SURFACE WIND GUSTS OF 60 TO 70 MPH ARE LIKELY OVER MUCH OF CENTRAL AND EASTERN NEW MEXICO THROUGH THE DAY. AN ISOLATED SHOWER IS FORECAST OVER THE SOUTHERN SAN JUAN MOUNTAINS TODAY WITH BRIEF MVFR CONDITIONS POSSIBLE. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. CHJ && .FIRE WEATHER... CRITICAL TO EXTREME FIRE WEATHER CONDITIONS TODAY AND AGAIN TUESDAY. THE WESTERN TWO THIRDS OF THE AREA CONTINUES TO BE DRY WHILE LOW LEVEL MOISTURE LINGERS ALONG THE EASTERN BORDER COUNTIES EARLY THIS MORNING. HOWEVER...THIS MOISTURE WILL QUICKLY SHIFT EAST THIS MORNING AS SOUTHWEST WINDS PICK UP. A DEEP TROUGH ALOFT OVER THE GREAT BASIN WILL RACE EAST ALONG THE COLORADO AND NEW MEXICO BORDER TODAY. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED TODAY MUCH OF THE EASTERN PLAINS WITH CRITICAL FIRE WEATHER CONDITIONS OVER WESTERN AND CENTRAL AREAS. THESE CRITICAL FIRE WEATHER CONDITIONS WILL BE MARGINAL OVER THE NORTHWEST ESPECIALLY IN THE NORTHWEST PLATEAU. NIGHTTIME RH RECOVERY TONIGHT WILL BE FAIR TO POOR NORTH AND POOR TO ABYSMAL SOUTH. A SECOND LOW ALOFT OVER THE GREAT BASIN AT DAYBREAK TUESDAY WILL MOVE MORE SLOWLY EAST INTO WESTERN COLORADO TUESDAY NIGHT. AHEAD AND SOUTH OF THIS SYSTEM...WINDS WILL AGAIN INCREASE ACROSS MUCH OF NEW MEXICO DURING THE DAY TUESDAY. THE AIRMASS OVER NEW MEXICO CONTINUES DRY AND THE COMBINATION OF DRY AIR AND MODERATE TO STRONG WINDS WILL MAKE FOR MORE CRITICAL FIRE WEATHER CONDITIONS FOR ALL ALL AREAS TUESDAY. THE TROUGH ALOFT WILL MOVE INTO THE CENTRAL PLAINS WEDNESDAY AND ALLOW FOR LESS WIND ACROSS NEW MEXICO WEDNESDAY WHILE THE AIRMASS REMAINS DRY. A BACK DOOR COLD FRONT PUSHING SOUTH AND WEST FROM SOUTHEAST COLORADO WEDNESDAY NIGHT WILL FINALLY ADD SOME MOISTURE TO THE EASTERN PLAINS FOR THURSDAY...ALTHOUGH THE PROSPECTS FOR WIDESPREAD SHOWERS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN ARE STILL UNCERTAIN AT BEST BOTH THURSDAY AND FRIDAY. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 71 39 72 33 / 0 0 10 5 DULCE........................... 63 27 66 27 / 5 0 10 10 CUBA............................ 64 29 69 29 / 5 0 5 0 GALLUP.......................... 67 32 68 26 / 0 0 5 0 EL MORRO........................ 64 32 67 27 / 0 0 5 0 GRANTS.......................... 67 32 72 30 / 0 0 0 0 QUEMADO......................... 68 32 70 31 / 0 0 0 0 GLENWOOD........................ 77 38 78 36 / 0 0 0 0 CHAMA........................... 58 25 65 24 / 10 0 10 20 LOS ALAMOS...................... 64 37 69 34 / 0 0 0 0 PECOS........................... 66 32 71 32 / 0 0 0 0 CERRO/QUESTA.................... 60 28 68 29 / 5 0 5 10 RED RIVER....................... 55 31 61 27 / 0 0 10 10 ANGEL FIRE...................... 58 32 65 25 / 0 0 5 5 TAOS............................ 62 28 71 29 / 0 0 5 5 ESPANOLA........................ 72 33 78 34 / 0 0 0 0 SANTA FE........................ 67 31 73 32 / 0 0 0 0 SANTA FE AIRPORT................ 70 36 75 35 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 73 45 77 42 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 74 47 78 44 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 75 44 79 41 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 74 46 78 42 / 0 0 0 0 LOS LUNAS....................... 78 42 81 44 / 0 0 0 0 RIO RANCHO...................... 75 45 79 42 / 0 0 0 0 SOCORRO......................... 81 46 84 48 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 69 38 73 37 / 0 0 0 0 MORIARTY/ESTANCIA............... 71 38 76 39 / 0 0 0 0 CLINES CORNERS.................. 66 37 73 37 / 0 0 0 0 GRAN QUIVIRA.................... 73 44 77 43 / 0 0 0 0 CARRIZOZO....................... 79 48 81 49 / 0 0 0 0 RUIDOSO......................... 71 44 74 44 / 0 0 0 0 CAPULIN......................... 70 35 69 40 / 0 5 10 20 RATON........................... 72 33 76 36 / 0 0 5 20 LAS VEGAS....................... 67 35 73 38 / 0 0 0 0 CLAYTON......................... 76 40 77 43 / 0 0 5 20 ROY............................. 73 47 77 45 / 0 0 0 10 CONCHAS......................... 81 41 84 46 / 0 0 0 5 SANTA ROSA...................... 80 42 84 48 / 0 0 0 0 TUCUMCARI....................... 85 42 88 47 / 0 0 0 5 CLOVIS.......................... 81 44 86 48 / 0 0 0 5 PORTALES........................ 83 43 87 48 / 0 0 0 0 FORT SUMNER..................... 84 44 88 48 / 0 0 0 0 ROSWELL......................... 92 49 93 52 / 0 0 0 0 PICACHO......................... 83 50 85 50 / 0 0 0 0 ELK............................. 78 49 80 48 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 6 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ515-521>524-526>537-539-540. RED FLAG WARNING FROM 8 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES...NMZ101-103>109. RED FLAG WARNING FROM 8 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101-102-105-106-109. WIND ADVISORY FROM 6 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ506>508-510>514-516>520-525-538. && 34/40
Hazardous weather outlook, May 9, 6:00 AM MDT, 22 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SUN MAY 9 2010 NMZ501>540-101200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT SUN MAY 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER THE NORTHWEST AND WEST CENTRAL HIGHLANDS...NORTHWEST PLATEAU AND AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WHERE A RED FLAG WARNING IS IN EFFECT FROM NOON UNTIL 9 PM. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE ALSO EXPECTED THIS AFTERNOON AND EVENING OVER PORTIONS OF WESTERN NEW MEXICO...WHERE A WIND ADVISORY HAS BEEN ISSUED FROM NOON UNTIL 9 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CRITICAL FIRE WEATHER CONDITIONS DUE TO LOW HUMIDITIES AND STRONG WINDS ARE ANTICIPATED AREA WIDE ON MONDAY. A RED FLAG WARNING IS IN EFFECT MONDAY FOR AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...AND A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE RIO GRANDE VALLEY WESTWARD. SOUTHWEST WINDS SUSTAINED AT 25 TO 40 MPH WITH GUSTS TO AROUND 55 TO 65 MPH ARE POSSIBLE FROM THE CENTRAL MOUNTAIN CHAIN OVER THE PLAINS MONDAY. STRONG SOUTHWEST WINDS MAY RETURN TO NORTHERN AND CENTRAL NEW MEXICO TUESDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 9:04 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 19 hr |
| May 10, 4:18 AM MDT | Wind Advisory | ABQ | 12 hr | |
| May 10, 3:44 PM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 29 hr |
| May 10, 4:14 PM MDT | High Wind Watch | ABQ | 12 hr | |
| May 10, 4:14 PM MDT | Wind Advisory | ABQ | 28 hr |
Nearby
High Wind Warnings in New Mexico, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.